# SDR AALA20100816TUL06

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 53,204 hours, 33,313 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY SHEAR TIE CRACKED.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-05.
